MAUDE Adverse Event Report: NIHON KOHDEN DIGITAL HEALTH SOLUTIONS CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NIHON KOHDEN DIGITAL HEALTH SOLUTIONS CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Codes Output Problem (3005); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the nibp was not saving in the vital signs review which was an issue with historical data saving for the nibp on the prefense telemetry monitoring system.Nihon kohden technical support (tech support) verified that the real time alarms are working normally and that the nibp measurement pop up on the all beds screen.However, when they go to vital signs review, its not there.This is due to the multiple patient receiver (org) issue which affects the telemetry transmitter monitoring.This device is end of life.On 02/09/2021, additional information was provided to us that stated that the customer had additional issues where the unit was not storing any (historical) information.After the reboot, the issue was corrected, except the device was still not saving the nibp.No patient harm reported.Nihon kohden continues to investigate the reported event.Additional device information: concomitant medical device: the following device(s) were being used in conjunction with the prefense, but model and serial number information was noted as no information (ni), as attempts to obtain information were made but information was not provided.Telemetry transmitters: model: ni, sn: ni.
 
Event or Problem Description
The customer reported that the nibp was not saving in the vital signs review which was an issue with historical data saving for the nibp on the prefense telemetry monitoring system.Nihon kohden technical support (tech support) verified that the real time alarms are working normally and that the nibp measurement pop up on the all beds screen.However, when they go to vital signs review, its not there.This is due to the multiple patient receiver (org) issue which affects the telemetry transmitter monitoring.This device is end of life.On 02/09/2021, additional information was provided to us that stated that the customer had additional issues where the unit was not storing any (historical) information.After the reboot, the issue was corrected, except the device was still not saving the nibp.No patient harm reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that nibp readings were not saving in the vital signs review (historical data) of the prefense (edns) monitor that was monitoring telemetry transmitters.Technical support (ts) verified that the real time alarms were working normally.This device is at its end of life.No patient harm was reported.Investigation summary: nkc has determined that after 1/1/2021 when the data is transferred from the zm series through the org, the org receiver applies an incorrect date stamp to episodic transmitter data (i.E., arrhythmia recall data, st recall data, and nibp measurement data).This date error is either carried over to the cns/rns or is blocked so that the episodic data is missing depending on the model of the cns/rns.The root cause of this issue is software deficiency.The following fields contains no information (ni), as an attempt to obtain the information was made, but could not be provided.Attempt #1 01/19/2021 emailed customer via microsoft outlook for all items under the no information section.The customer responded that this affected their orgs but did not provide patient information.Additional device information: d10: concomitant medical device: the following devices were used in conjunction with the prefense (edns) monitor, but the model and serial number information was listed as no information (ni), as an attempt to obtain the information was made, but could not be provided.Telemetry transmitters: model: ni sn: ni.Org: model: ni sn: ni.
 
Event or Problem Description
The customer reported that nibp readings were not saving in the vital signs review (historical data) of the prefense (edns) monitor that was monitoring telemetry transmitters.Technical support (ts) verified that the real time alarms were working normally.This device is at its end of life.No patient harm reported.

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key11458003
Report Number2032233-2020-00121
Device Sequence Number17097826
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORG.; TELEMETRY TRANSMITTERS.; TELEMETRY TRANSMITTERS.
Patient SexUnknown